U.S. doctors online nowAsk doctors free
Rockport, TX
A 62-year-old female asked:

can enalapril cause bad heartburn?

2 doctor answers2 doctors weighed in
Dr. Nishant Kalra
Cardiology 19 years experience
Never heard before: It its causing you heart burn you may wanna take it with food and with a glass of water not just sip of water.
Dr. Robert Isaacs
Family Medicine 39 years experience
Not usually: Enalapril is not known to cause heartburn, but i wouldn't want to say it is impossible. Every medication out there has the potential to cause what are known as 'idiosyncratic reactions' in certain cases, i.e., unusual side effects that are not at all typical, common or expected. I notice you are taking meloxicam. It can cause heartburn.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.